Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO?; PACEMAKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION VITALIO?; PACEMAKER
Model Number
K274
Medical Device Problem Code
High impedance (1291)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker recorded high out of range pacing impedance measurements.Subsequently, this pacemaker was successfully explanted and replaced.No additional adverse patient effects were reported outside the revision procedure.
New Search
Submit an Adverse Event Report
Brand Name
VITALIO?
Common Device Name
PACEMAKER
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer
(Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key
24932891
Report Number
2124215-2026-21347
Device Sequence Number
5168530
Product Code
LWP
UDI-Device Identifier
00802526536557
UDI-Public
(01)00802526536557(17)160528
Combination Product (Y/N)
N
Initial Reporter State
OR
Initial Reporter Country
US
PMA/510(K) Number
N970003
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2014
Device Explanted Year
2026
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
04/20/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
05/28/2016
Device Model Number
K274
Device Catalogue Number
K274
Device Lot Number
100481
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/08/2026
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/02/2026
Initial Report FDA Received Date
04/20/2026
Date Device Manufactured
06/04/2014
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention; Hospitalization;
Patient Sex
Female